# SDR AALA20121211019

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 35,694 hours, 15,039 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTRUDED ANGLE ON BOTTOM SIDE OF LOWER HORIZONTAL BEAM JUST AFT OF AUXILIARY POWER UNIT INLET OPENING, HAS APPROXIMATE 1.25 INCH TRIMMED FROM FREE FLANGE.  INSTALLED FILLER AND REPAIR ANGLE ON BOTTOM SIDE OF LOWER HORIZONTAL BEAM AFT OF AUXILIARY POWER UNIT INLET OPENING PER EA BA737-53-027506 AND SRM 51-70-12-2R.
